MathSciNet Relay Station
MathSciNet bibliographic data
MR418219 (54 #6260) 60G45
Davis, Burgess On the $L\sp{p}$ norms of stochastic integrals and other martingales. Duke Math. J. 43 (1976), no. 4, 697–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement